The Annals of Mathematical Statistics

On the Distribution of the Serial Correlation Coefficient

Herman Rubin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 2 (1945), 211-215.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731123

Digital Object Identifier
doi:10.1214/aoms/1177731123

Mathematical Reviews number (MathSciNet)
MR12399

Zentralblatt MATH identifier
0060.31004

JSTOR
links.jstor.org

Citation

Rubin, Herman. On the Distribution of the Serial Correlation Coefficient. Ann. Math. Statist. 16 (1945), no. 2, 211--215. doi:10.1214/aoms/1177731123. https://projecteuclid.org/euclid.aoms/1177731123


Export citation